Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes severe headache and vomiting after taking Nordette?

Good afternoon to HealthCare. It would be a big help if you answer this question. Me and my gf got involved in a sexual activity but no intercourse or penetration happened. My thing just touched his thing and it was wet and I was afraid that sperm might get inside her. I didn t ejaculate on her butt or on her vaginal area either. It just so happened that after my thing touched her thing, my finger kinda went through his thing. And after that I realized that some of the sperm went through her vaginal area and knew that even if no intercourse happened, her chances of pregnancy are high. I browsed the net for answers to avoid pregnancy and Nordette was the answer to every site I searched so I went to buy one. My gf then took 4 pills of Nordette July 9, 9:12pm and after 12 hrs, July 10, 9:12am she took another 4 pills. She started to suffer severe headache and after 3 hrs of her last dose, she experienced vomiting. And after 6 hrs, she already had a brown dishcharge and I ve read through the net that after taking the last dose, it usually takes 3-10 days of experiencing discharge/withdrawal bleeding. But she already is experiencing this in just a matter of hours. So my question is, what are her chances of becoming pregnant? Because I m really concerned. Thanks if you would answer.
Wed, 10 Aug 2016
Report Abuse
General & Family Physician 's  Response
Hi,
Thanks for posting in HCM.
I have read your description and understand your concern.
What your girlfriend has done is right by taking a proper dosage of Nordette. Since vomiting has happened after 3 hours following last dose, there should be nothing much to worry as most of the pill would have been absorbed.
Some of them would experience certain side effects like headache and discharge after taking these type of pills since they are hormonal in nature.
She needs to get withdrawal bleeding within 3 weeks, which would suggest that she is not pregnant.
In case bleeding doesn't happen by 3 weeks, she needs to take urine pregnancy test and seek medical attention promptly.
Hope the information provided would be helpful.
All the best.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
What causes severe headache and vomiting after taking Nordette?

Hi, Thanks for posting in HCM. I have read your description and understand your concern. What your girlfriend has done is right by taking a proper dosage of Nordette. Since vomiting has happened after 3 hours following last dose, there should be nothing much to worry as most of the pill would have been absorbed. Some of them would experience certain side effects like headache and discharge after taking these type of pills since they are hormonal in nature. She needs to get withdrawal bleeding within 3 weeks, which would suggest that she is not pregnant. In case bleeding doesn t happen by 3 weeks, she needs to take urine pregnancy test and seek medical attention promptly. Hope the information provided would be helpful. All the best.